MathSciNet Relay Station
MathSciNet bibliographic data
MR782661 42B25
Deng, D. G. On a generalized Carleson inequality. Studia Math. 78 (1984), no. 3, 245–251.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement